time for tysabri

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 3/15/2010 6:07 AM (GMT -6)   
It has been awhile since i posted..Just spent 18 days in an inpatient rehab after taking a fall and breaking 3 toes..And that happened because of yet another M.S. flare up..My neuro said that the abcr drugs arent working for me..So I am going to go on tysabri...As soon as  I can get to the dr. and ween myself off the rebif.I am nervous about the tysabri but I cant go on like this so I am ready to do something about it.I know there are ppl. on here that take tysabri and any insight would be a big help.sorry this is so long....  Barb
diaganosed 1983
rebif
steroid infusion every three months for three days
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
inderol 
 


Stella Marie
Veteran Member


Date Joined May 2005
Total Posts : 601
   Posted 3/17/2010 11:49 PM (GMT -6)   
Pokey79,

My goodness....why in the world did you want to break all of those toes?! It sure does sound painful just reading about it. We have enough problems making thru each and every day without adding a few extra. The good thing is that it does not take too long for toes to mend. I have broken a few myself in my life time.

With all of the experience here in MS, let's hope the a member will be about to answer your questions about Tysabri.

Good luck and please keep us posted as to your progress.

Stella Marie   Chronic Pain Forum Moderator

Progressive neurodegenerative disease called Multiple System Atrophy, muscle spasms, muscle pain, neuropathy, & neuropathic pain, central sleep apnea, osteoarthritis, and 2 pain implants – intrathecal pain medication pump and an SCS (spinal cord stimulator).  Extra fun little toys and gadgets; O2 generator and assorted wheelchairs, walkers, canes, and orthotic braces.  Med - too many too list or even care about!

 

 



pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 3/18/2010 8:00 AM (GMT -6)   
for sure and of course it couldnt have been just one toe!!i had an appointment with my neuro yesterday.and i need to be off rebif for six weeks..then i start the tysabri.i had to do something because as he said i am lighting up like a christmas tree..2 new lesions this time and i have had too may flare ups in this past year just to sit back and do nothing.. soo i made the decision to go ahead with tysabri..know of a couple people personally that are on it 1 is thriving doing real good and 2 had to come off so we will see i hope i can thrive.....barb
diaganosed 1983
rebif
steroid infusion every three months for three days
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
inderol 
 


Stella Marie
Veteran Member


Date Joined May 2005
Total Posts : 601
   Posted 3/18/2010 12:21 PM (GMT -6)   
Barb,

I wish you all the best in coming off your current med and starting tysabi. I do not know anyone personally that has used it. I assume it is also any injection like all the others. How ofter will you get the medication? Are the side effects about the same as the others? We certainly don't want you glowing like a Christmas tree. Well....maybe during the holidays!!

Let us know how things go for you.

Stella Marie   Chronic Pain Forum Moderator

Progressive neurodegenerative disease called Multiple System Atrophy, muscle spasms, muscle pain, neuropathy, & neuropathic pain, central sleep apnea, osteoarthritis, and 2 pain implants – intrathecal pain medication pump and an SCS (spinal cord stimulator).  Extra fun little toys and gadgets; O2 generator and assorted wheelchairs, walkers, canes, and orthotic braces.  Med - too many too list or even care about!

 

 



pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 3/18/2010 1:28 PM (GMT -6)   
Stella Marie, Thanks and no tysabri is an infusion it takes about an hour to get then you have to stay an hour to be monitered...Some of the side effects are similar to the other therapy's..But with tysabri a fatal brain infection could hit you..PML..It is still woth it tho because I have had way too many flare ups...It will be done in my doctors office...I just need red and green for the christmas tree lol.....barb
diaganosed 1983
rebif
steroid infusion every three months for three days
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
inderol 
 


Stella Marie
Veteran Member


Date Joined May 2005
Total Posts : 601
   Posted 3/19/2010 2:21 AM (GMT -6)   
Dear Barb,

Thanks for the information. How often will you be getting these infusions. I agree, you have to stop all of the flare ups. If it were me and the other medications were not doing the trick, I would difinately risk the side effects of Tysabri. Without it, you know you will be at risk for more and more flare-ups.

I am glad this can be done locally in your doctor's office.

Good luck on the transition to the new medication and please keep us posted as too your progress.

Take care Barb....

Stella Marie   Chronic Pain Forum Moderator

Progressive neurodegenerative disease called Multiple System Atrophy, muscle spasms, muscle pain, neuropathy, & neuropathic pain, central sleep apnea, osteoarthritis, and 2 pain implants – intrathecal pain medication pump and an SCS (spinal cord stimulator).  Extra fun little toys and gadgets; O2 generator and assorted wheelchairs, walkers, canes, and orthotic braces.  Med - too many too list or even care about!

 

 


New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 1:17 PM (GMT -6)
There are a total of 2,885,657 posts in 316,624 threads.
View Active Threads


Who's Online
This forum has 157733 registered members. Please welcome our newest member, kimi33.
393 Guest(s), 14 Registered Member(s) are currently online.  Details
Froggy88, Tsak11, Pirouette, Bucko, Jackiema44, Mar68, Hoagie, Dogdays, James799, Slowdive182, PRiley, Leno1978, Old Mike, Redpill


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer